A numerical method for a class of mixed switching and impulsive optimal control problems

Lui, Y, Eberhard, A and Teo, K 2006, 'A numerical method for a class of mixed switching and impulsive optimal control problems', Computers and Mathematics with Applications, vol. 52, no. 5, pp. 625-636.


Document type: Journal Article
Collection: Journal Articles

Title A numerical method for a class of mixed switching and impulsive optimal control problems
Author(s) Lui, Y
Eberhard, A
Teo, K
Year 2006
Journal name Computers and Mathematics with Applications
Volume number 52
Issue number 5
Start page 625
End page 636
Total pages 11
Publisher Elsevier
Abstract In this paper, we consider a class of optimal control problems in which the dynamical system involves both switching and impulsive controls. The number of switching times are supposed to be finite and, without loss of generality, to occur together with the impulses. We show that this class of optimal control problems is equivalent to a special class of optimal parameter selection problems. The gradient formulae for the cost functional and the constraint functional are derived. On this basis, the control parameterization is shown to be applicable for numerical solution. A numerical example is solved for illustration.
Subject Calculus of Variations, Systems Theory and Control Theory
Keyword(s) impulsive control
switching control
state jump
optimal parameter selection
control parameterization
DOI - identifier 10.1016/j.camwa.2006.10.001
Copyright notice Copyright © 2006 Elsevier Ltd All rights reserved
ISSN 0898-1221
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Altmetric details:
Access Statistics: 196 Abstract Views  -  Detailed Statistics
Created: Mon, 09 Aug 2010, 09:02:12 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us